# SDR IPXA2017090421294

- Difficulty date: August 23, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: AEA0341131
- Condition: Cracked
- Location: Bs 1521 Floorbea
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER CARGO BAY FLOORBEAM ANGLE CRACKED BS 1521 LBL 10 AND LBL 18.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT ANGLE IAW DWG AEA0341 AND SRM 51-35-01.
